# SDR IPXA2015060990031

- Difficulty date: June 9, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 23,736 hours, 14,358 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Condition: Torn
- Location: Life Vest
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST IN COMPARTMENT TO RT OF F/O SEAT HAS TORN BAG.  R & R LIFE VEST IN RT STORAGE COMPARTMENT OF F/O SEAT REF AMM 25-64-00.
